# SDR 96ZZZX866

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5611D
- Make and model: Beech E18S
- Aircraft serial: BA316
- Engine: Pwa R985*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 27056
- Condition: Cracked
- Location: Nr 9 Cyl
- Part time: 1,100 hours
- Component: 399353
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CYLINDER SHOWED LOW COMPRESSION AND EMITTED BLACK OILY EXHAUST.  CYLINDER ASSY REMOVED.  FOUND CRACKED PISTON.  CRACK EXTENDED FROM PISTON PIN HOLE TO TOP OF PISTON.  NO OTHER DAMAGE.  CAUSE UNKNOWN.
